# SDR FDEA200903090875

- Difficulty date: March 9, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,557 hours, 27,130 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FX5310823
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY AREA FLOORBEAM AT STA 328 HAS CORROSION AT APPROX RBL 36 ON THE UPPER CHORD FWD EDGE (MARKED) REMOVED CORROSION 0.080 ORIGINAL 0.025 MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1.  CUT OUT DAMAGE AND FABRICATED REPAIR ON TRAVELER T9/783258 IAW SRM 53-10-8.  INSTALLED REPAIR IAW SRM 53-10-8 AND 51-30-2.
